PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Gaussian primes in almost all narrow sectors

Volume 193 / 2020

Bingrong Huang, Jianya Liu, Zeév Rudnick Acta Arithmetica 193 (2020), 183-192 MSC: Primary 11R44; Secondary 11N05. DOI: 10.4064/aa190331-23-7 Published online: 13 January 2020

Abstract

We study Gaussian primes lying in narrow sectors, and show that almost all such sectors contain the expected number of primes if the sectors are not too narrow.

Authors

  • Bingrong HuangData Science Institute and School of Mathematics
    Shandong University
    Jinan, Shandong 250100, China
    e-mail
  • Jianya LiuSchool of Mathematics
    Shandong University
    Jinan, Shandong 250100, China
    e-mail
  • Zeév RudnickSchool of Mathematical Sciences
    Tel Aviv University
    Tel Aviv, Israel
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image